Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Diabetes, varicose veins, have blisters with fluid on inner knee, swelling in calf area. Wear compression socks, orthopedic boots. What is the cause?

Hello, Have Diabetes , type 1. Have had varicose vein pronlems before. Wear compression socks(extra firm compression, 30-40mmHg, knee high), orthapedic shoes( not working) and Crow Walker boots(working)(Barber). On my inner knee, I developed bliisters(little orangy fluid). Some even develope when I sleep. Only on right leg, which is swollen in the calf area. Thanks, Bill
Asked On : Sun, 24 Jun 2012
Answers:  2 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Diabetologist 's  Response
Hello,

Any blister in a diabetic should be take care of.
The aim is to prevent infection and control the spread.
Swelling in the area may be associated with the inflammation.
Give proper wound care.
Answered: Tue, 11 Jun 2013
I find this answer helpful
Diabetologist Dr. Pratap VGM's  Response
DEAR SIR/MADAM

VARICOSE VEINS CAUSES STASIS OF BLOOD FLOW IN THE SUPERFICIAL VEINS, THESE SLUGGISH NON PROGRESSIVE VEINS WILL CAUSE DEARRANGED BLOOD CIRCULATION WHICH CAUSES
SUPERINFECTION CAUSES ULCERATION WHICH TAKES A LONG TIME TO HEAL, USUALLY ANTIBIOTICS WONT WORK PROPERLY IN DIABETES PATIENTS IN MOST OF THE TIMES.

CONSULT VASCULAR SURGEON PROPERLY.

THANKS
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor